# SDR A6WA200540378

- Difficulty date: December 30, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER FORWARD CORNER CAP IS CRACKED.  MAINTENANCE REPAIRED PASSENGER DOOR UPPER FWD CORNER CAP IAW REPAIR BY INSTALLING NEW COVER PN 6003190278. (K)
